# SDR GTIA9700099

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER ENTRANCE DOOR JAMB UPPER FORWARD CORNER IS CRACKED ADJACENT TO 2ND FASTENER DOWN FROM RUB BAR.  ALSO, PREVIOUS REPAIR IS NOT TO SRM (53-05-FIG 26).  CRACK NOT CUTOUT AND FILLER MISSING.  DISASSEMBLED AREA CUTOUT CRACK PER SRM 53-05 FIG 26 NOTE 6.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PER SRM 53-05, FIG 26, 51-10-3.  (M)
